# SDR CALA9901736

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12089
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING TRAILING EGDE PANEL 641JB DELAMINATED.  THE PANEL WAS REPLACED IAW MM 20-50-02.
